# SDR UIEA2022062900687

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 78,226 hours, 9,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Part serial: NSN
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H OVERWING EMER LT, COUNT FROM LOWER NO.1 LIGHT ASSY 2EA LAMP INOP(2EA LAMP REPLACED AND OPERATION CHECK NORMAL IAW AMM 33-51-03)
